MathSciNet Relay Station
MathSciNet bibliographic data
MR310822 (46 #9920) 54B05
Pearson, T. L. Some sufficient conditions for maximal-resolvability. Canad. Math. Bull. 14 (1971), 191–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement